# SDR 2002F00234

- Difficulty date: February 5, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757256
- Aircraft serial: 26244
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, F, A

## Discrepancy

SMOKE IN CABIN FROM AFT GALLEY REFRIGERATOR.  FLIGHT ATTENDANT PULLED ALL CIRCUIT BREAKERS FOR AFT GALLEY.  SMOKE CONTROLLED AND DISSIPATED.  AN UNEVENTFUL, UNSCHEDULED LANDING ACCOMPLISHED.  INVESTIGATION CONFIRMED CAUSE OF SMOKE TO BE CHILLER IN AFT GALLEY (G4B).  DEACTIVATED CHILLER BY PULLING AND COLLARING CHILLER CIRCUIT BREAKERS.  (M)
